# SDR DL72E951714

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fwd Trunnion
- Part number: 65192962
- Condition: Corrosion
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT/MLG FWD TRUNNION ATTACH FITTING HAS CORROSION IN UPPER AND LOWER BOLT HOLES.  REPAIRED PER M/M 57-43-0 PAGE 803  FOUND ON CV-3 TRIPLE GEAR  CHANGE.
